Cluster sets of analytic multivalued functions

Volume 101 / 1992

S. R. Harbottle Studia Mathematica 101 (1992), 253-267 DOI: 10.4064/sm-101-3-253-267

Abstract

Classical theorems about the cluster sets of holomorphic functions on the unit disc are extended to the more general setting of analytic multivalued functions, and examples are given to show that these extensions cannot be improved.

Authors

  • S. R. Harbottle

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image